# SDR 9808356612

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK AT DOOR 3L MEDIUM FORWARD LOWER CORNER SILL FITTING FS 1272, LBL 125, WL 200.  INSTALLED NEW REVEAL (P/N 65B11751-601) PER DWG SA 5340-1062-7.
